L p regularity for boundary value problems of Hermite and Tricomi type

Omar Debbaj; Ahmed Intissar

Journées équations aux dérivées partielles (1988)

  • page 1-10
  • ISSN: 0752-0360

How to cite


Debbaj, Omar, and Intissar, Ahmed. "Régularité $L^p$ de problèmes aux limites de type Hermite et Tricomi." Journées équations aux dérivées partielles (1988): 1-10. <http://eudml.org/doc/93175>.

author = {Debbaj, Omar, Intissar, Ahmed},
journal = {Journées équations aux dérivées partielles},
keywords = {Hermite; Tricomi; maximal regularity; ; Hölder regularity},
language = {fre},
pages = {1-10},
publisher = {Ecole polytechnique},
title = {Régularité $L^p$ de problèmes aux limites de type Hermite et Tricomi},
url = {http://eudml.org/doc/93175},
year = {1988},

AU - Debbaj, Omar
AU - Intissar, Ahmed
TI - Régularité $L^p$ de problèmes aux limites de type Hermite et Tricomi
JO - Journées équations aux dérivées partielles
PY - 1988
PB - Ecole polytechnique
SP - 1
EP - 10
LA - fre
KW - Hermite; Tricomi; maximal regularity; ; Hölder regularity
UR - http://eudml.org/doc/93175
ER -


  1. [1] S. AGMON-A. DOUGLIS-L. NIRENBERG. Estimates near the boundary for solutions of elliptic partial différential equations satisfying general boundary solutions. I*. Comm. On Pure and Applied Math., Vol. XII (1959) 623-727. Zbl0093.10401MR23 #A2610
  2. [2] P. BOLLEY-J. CAMUS-B. HELFFER. Sur une classe d'opérateurs partiellement hypoelliptiques. J. Math. Pures et Appl. 56, 1976, p. 131.171. Zbl0294.35021MR55 #838
  3. [3] P. BOLLEY-J. CAMUS. On a class of Weighted Sobolev Spaces. Proceeding of a Spring School, 1978 
  4. [4] P. BOLLEY-J. CAMUS-G. METIVIER. Estimations de Schauder et régularité Hölderienne pour une classe de problèmes aux limites singuliers. Comm. in. P.D.E. (1986) Zbl0608.35026
  5. [5] L. BOUTET DE MONVEL. Hypoelliptic operators with double characteristics and related pseudo-differential operators. Comm. on Pure and Applied. Math. Vol.27, 1974. Zbl0294.35020MR51 #6498
  6. [6] L. BOUTET DE MONVELComportement d'un opérateur pseudo-differentiel sur une variété à bord. J. Anal Math. 17, 1966. Zbl0161.07902
  7. [7] R.R. COIFMAN-G. WEISS. Analyse harmonique non commutative sur certains espaces homogènes. Lecture Notes in Mathematics (1971, n°242, Springer Verlag. Zbl0224.43006MR58 #17690
  8. [8] O. DEBBAJ-A. SOUISSI. Problème à derivée oblique associé à des opérateurs elliptiques singuliers. Coll. EDP. de St Cast, 1979 Zbl0405.35036MR81i:35033
  9. [9] O. DEBBAJ. Thèse d'état. Rennes 1983 
  10. [10] O. DEBBAJ. Régularité Hölderienne maximale de certains problèmes aux limites elliptiques singulier. Comm. Par. Diff. Equat. ; 11 (8) ; 795-850 ; (1986). Zbl0602.35043MR87m:35105
  11. [11] A. DOUGLIS-L. NIRENBERG. Interior estimates for elliptic systems of partial différential equations. Comm. On Pure and Applied Math., Vol 8 (1955). Zbl0066.08002MR17,743b
  12. [12] A. ELBARAKA. Thèse 3ème cycle, Rennes 1987. 
  13. [13] A. NAGEL-E.M. STEIN. Lectures on pseudo-differential operators regularity theorems and applications to non elliptic problems Princeton. Univ. Press ; 1979. Zbl0415.47025MR82f:47059
  14. [14] R.T. SEELEY. Extension of C℞ functions defined in half space. Proc.Am Math. Soc... (15) (1964). p. 625-626. Zbl0127.28403MR29 #2676
  15. [15] E.M. STEIN. Singular Integrals and Differentiability Properties of functions. Princeton University Press. 1970. Zbl0207.13501MR44 #7280
  16. [16] M.I. VISIK-V.V. GRUSIN. On class of higher degenarate elliptic equations. Math. U.S.S.R. Sbornik, Vol. 8 (1969) n° 1 p. 1-32. Zbl0191.11703

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.